# SDR UPS02438646

- Difficulty date: May 15, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 980 RT FWD BATHTUB FITTING (STR R38) FOUND CHORD MOUNTING FLANGE 2 HOLES CRACKED.  ONE HOLE AT UPPER BATHTUB FOUND CRACK RUNNING I/B APPROX .25 INCH LOWEST HOLE OF THE FLANGE FOUND 3 CRACKS APPROX .25 INCH LONG EACH.  BS 980 RT FWD BATHTUB FITTING.  REPAIRED AS PER RS R-53-23-34817.
